Originated From
AOL Search

What happens if you take 2 oxycodone?

Liked this question? Tell your friends about it

6 Answers

Order by
Oldest to Newest
Newest to Oldest
Votes

Go to http://en.wikipedia.org/wiki/Oxycodone  scroll down to Side Effects and see the second paragraph about high doses.

That completely depends on whether or not these pain killers have been prescribed specifically for you, their strength, and so forth.  I take Oxycontin 80mg tabs for body pain caused by post-polio syndrome and have frequently taken 2 at the time with no adverse side effects.  HOWEVER, these have been prescribed for me and the physician took into account other meds I take, the extent of my pain, my life-style (I no longer work, drive infrequently, etc.) so you can see that it's best to NEVER take any medication that hasn't been prescribed by YOUR physician specifically for you.  No one else can take all of your critical other factors into account.  Combining meds like this with alcohol or even some foods can lead to dire consequences, so I'd tell you that unless you have extensive experience with this medication while under the care of a physician to not mess with the dosage or (God forbid) take it if it hasn't been prescribed for you.  My son, who is now a grown man, partook of some valium that belonged to one of his buddy's mom when he was about 14-15 years old and I wound up having to pick him up off the side of a busy road (he was on someone's lawn) and taking him to the ER where he had to have his stomach pumped; so, you see, medications are nothing to fool around with.

Currently the most common side effects are; Constipation; dizziness; drowsiness; headache; nausea; sleeplessness; vomiting; weakness. But there are also some severe side effects that needs immediately attentiomn by the doctor or specialist; Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); confusion; difficulty urinating; fast or slow heartbeat; seizures; severe dizziness, lightheadedness, or fainting; slowed or difficult breathing; tremor; vision changes.

<a href="" rel="nofollow" cl="http://www.mercolahealthyskin.com/" class="comlink">Organic Skin Care</a><a href="" rel="nofollow" cl="http://www.mercolahealthyskin.com/" class="comlink"> </a><a href="" rel="nofollow" cl="http://www.mercolahealthyskin.com/" class="comlink"> </a><a href="" rel="nofollow" cl="http://www.mercolahealthyskin.com/" class="comlink"> </a> <a href="" rel="nofollow" cl="http://www.mercolahealthyskin.com/products.aspx" class="comlink">Organic Skin Care Products</a> <a href="" rel="nofollow" cl="http://www.mercolahealthyskin.com/skin-care-videos.aspx" class="comlink">Skin Care Tips</a>

depends on the dose & the form. some are immediate relief others are sustained. doses also vary. generally speaking if you have been taking this med an extra dose is not going to hurt

Yo,

If this is a prescribed medication by your Physician for YOU then if you needed to take two because the one did not help you should discuss this with him and see if your dosage needs to be increased or the frequency needs to be increased.  This is a narcotic drug so it is nothing to mess with and your Physician needs to know that you are needing more every once in a while or all the time as you may be building up a tolerance to the med and may need to be changed to a higher dose or as I mentioned taking it more frequently or he may think that something else will help you even more.

Good luck and please talk to your Doctor about this so you will be doing the safe thing, meds can be dangerous if not taken properly and if you do not talk to your Physician he can not help.  I think you will be glad you talked to him as he will have the best and safest answers and can help you more than anyone else.

Carol

 

I think your question should be for your doctor or pharmacist. Really people don't know you personally and everyone is diffrent. Narcotics are dangerous and addictive....If you were prescribed only one, for whatever reason. You personally should not increase your dose. Call your doctor and if it's to late and you are worried call the pharmacy or there is always a doc on call if it's the weekend. If not there is always 911....good luck take care...Sheila

Watch out for wolves in sheeps clothing!

Related Questions

Other people asked questions on similar topics, check out the answers they received:

Asked: Mad Dog aka Punyamurtula Kishore MD Is there a ...

Mad Dog aka Punyamurtula Kishore MD Is there a National Library of Addictions and a American College of Addiction Medicine?

Asked: Blu lite quack medicine listing examples

blu lite quack medicine listing examples

Asked: Herbal Medicine Experience

Have you ever tried herbal medicine? If yes, pleas share your experience.

More Questions

What happens if you lose a civil case?

Well, for the numerous cases that I have not won, I've had to read'em and weep! Despite receiving an adverse verdict, I consider some of them victories because certain issues were brought to the forefront and illicit practices were aired. You have the option of appealing an adverse decision ...

DXAwhat can happen if a mosquito bites a hamster???

its gonna need an ocean na, of calamine lotion na be itching like a bear on a fuzzy tree

What happens if a 65lb dog eats a oxycodone hci 5 mg

Oxycodone is an opiate pain medication kind of like morphine. Side effects of this drug can be very mild to severe. This medication is not licensed for use in veterinary medicine in the US at this time. It is a drug that may have effects on the patient anywhere from 1-6 hours. This drug is also ...

What happens if i don't go to court when being ...

Good morning Speck, if you fail to show up in court,you will forfeit your bail,if a house was used to secure bail,you will loose it, a bench warrant will be ordered and any chance of leniency will be lost. Not a good idea. Bill Yoshi1400@aol.com